# SDR SWIA200922011

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 16,879 hours, 12,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4505, THE SERVICE DOOR WILL NOT OPEN. LUBRICATED HANDLE.
